Letter to the Editor
A mathematical approach to the definition of osteoporosis
Article first published online: 3 DEC 2009
Copyright © 1996 ASBMR
Journal of Bone and Mineral Research
Volume 11, Issue 8, pages 1199–1200, August 1996
How to Cite
Elandt-Johnson, R. C. and Lester, G. E. (1996), A mathematical approach to the definition of osteoporosis. J Bone Miner Res, 11: 1199–1200. doi: 10.1002/jbmr.5650110820
- Issue published online: 3 DEC 2009
- Article first published online: 3 DEC 2009
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!